# SDR WRLA200001

- Difficulty date: January 3, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N271WA
- Make and model: Doug MD-11
- Aircraft serial: 48518
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 43B0501B01
- Condition: Failed
- Location: Lt/Rt
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CREW PRE-FLIGHT, FLIGHT CREW NOTICED EMERGENCY POWER TEST FAILED.  MAINTENANCE PERSONNEL REPLACED BOTH MAIN AIRCRAFT BATTERIES.  AIRCRAFT RETURNED TO SERVICE  (M)
